Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 23, Number 4

All articles in this issue are freely accessible.

The initial vibrations of a spinning shell
P. C. Rath and R. Vasudevan.
Quart. Appl. Math. 23 (1966), 289-296
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99940
Shock structure in a viscoelastic fluid
A. C. Pipkin.
Quart. Appl. Math. 23 (1966), 297-303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 191240
The resistance on a circular cylinder in an oscillating stream
Chang-Yi Wang.
Quart. Appl. Math. 23 (1966), 305-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99939
An analogue of the Kolosoff-Muskhelishvili formulae in three dimensions
Darrell D. Penrod.
Quart. Appl. Math. 23 (1966), 313-322
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 193823
On the formulation and iterative solution of small strain plasticity problems
Kerry S. Havner.
Quart. Appl. Math. 23 (1966), 323-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99938
A free boundary problem for the heat equation with heat input at a melting interface
B. Sherman.
Quart. Appl. Math. 23 (1966), 337-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 190554
Bounds on $𝜆$ for positive solutions of $Δ𝜓+𝜆f(r){𝜓+G(𝜓)}=0$
Daniel D. Joseph.
Quart. Appl. Math. 23 (1966), 349-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 194732
Difference methods for a nonlinear elliptic system of partial differential equations
G. T. McAllister.
Quart. Appl. Math. 23 (1966), 355-359
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 189271
Application of conservation laws to the asymptotic properties of hypersonic flow
J. M. Richardson.
Quart. Appl. Math. 23 (1966), 360-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99937
Transverse electric and magnetic effects
Michael M. Carroll and Ronald S. Rivlin.
Quart. Appl. Math. 23 (1966), 365-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99936
Corrections to the paper: Finite pure bending of circular cylindrical tubes
E. Reissner and H. J. Weinitschke.
Quart. Appl. Math. 23 (1966), 368-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99935
American Mathematical Society